MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID S, POST AUG, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID S, POST AUG, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-32
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.D10: (b)(6), 300-10-15 - equinoxe replicator plate 1.5mm o/s; (b)(6), 300-20-02 - equinox square torque define screw drive kit; (b)(6), 310-01-38 - equinoxe, humeral head short, 38mm (alpha).
 
Event or Problem Description
As reported, approximately 4 years and 3 months post the initial right total shoulder arthroplasty, the patient presented to the surgeon's office with complaints of pain and dissatisfaction.The patient was scheduled for a revision of the primary shoulder to a reverse total shoulder arthroplasty.The primary glenoid implant was worn superiorly.The patient underwent a revision primary total shoulder arthroplasty to a reverse using the central screw baseplate, 36mm glenosphere, and +0 tray/liner.There was a surgical delay/prolongation of 5-15 minutes: it took extra time to use a pencil tip burr for removing the cage implant from the glenoid.It took extra time at the end of the procedure to relocate the shoulder due to tightness.The surgeon performed releases and changed from a +0 constrained implant to a +0 non-constrained implant.There was no reported breakage of a device.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: g3, h6, h11 mdr section codes updated/corrected: b, c, d the revision was likely the result of proximal migration of the humeral components leading to prosthesis wear of the glenoid component.The cause of the superior migration of the humeral components could be due to rotator cuff deficiencies; however, this cannot be confirmed as the devices were not returned for evaluation and no relevant clinical information was provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE CAGE GLENOID S, POST AUG, RIGHT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key21677087
Report Number1038671-2025-01643
Device Sequence Number20768393
Product Code KWS
UDI-Device Identifier10885862201003
UDI-Public10885862201003
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/26/2023
Device Catalogue Number314-13-32
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2025
Supplement Date Received by Manufacturer09/12/2025
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age59 YR
Patient SexFemale